EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 3, pp. 557-568 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A Characterization of a Two-Weight Inequality for Discrete Two-Dimensional Hardy Operators

Y. Rakotondratsimba

Institut Polytechnique St.-Louis, E.P.M.I., 13 bd de l'Hautil, 95$\,$092 Cergy-Pontoise cedex, France

Abstract: We obtain a characterization of non-negative double sequences ${\cal V} = ({\cal V}(n_1,n_2))_{n_1,n_2}$ and ${\cal U} = ({\cal U}(n_1,n_2))_{n_1,n_2}$ for which the two-dimensional discrete Hardy operator ${\bf H}$ is bounded from $\ell^p({\cal V})$ into $\ell^q({\cal U})$ whenever $1 < p \le q < \infty$.

Keywords: inequalities, weights, discrete Hardy operators

Classification (MSC2000): 26D15

Full text of the article:

Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition